Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 351, NWS Springfield, MO

June 26, 2011Howell County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2011, 2:11 PM CDT for Howell County, Texas County, Missouri. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 2:11 PM CDT (19:11 UTC)
Expired
Jun 26, 2011, 3:15 PM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Howell County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:39 PM CDTHAIL 11 S Cabool, MOONE INCH HAIL REPORTED AT ROUTE 60 AND ROUTE 181 INTERSECTION.
Jun 26, 2:40 PM CDTHAIL 1Cabool, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3064 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS53 KSGF 261911
SVRSGF
MOC091-215-262015-
/O.NEW.KSGF.SV.W.0351.110626T1911Z-110626T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...  
  SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 315 PM CDT.

* AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING ACROSS EASTERN DOUGLAS 
  AND EASTERN WRIGHT COUNTIES...MOVING EAST AT 40 MPH. THESE STORMS  
  ARE CAPABLE OF  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS   
  IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE CABOOL...MOUNTAIN VIEW...SUMMERSVILLE
  AND WILLOW SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3678 9211 3679 9211 3680 9210 3705 9209
      3706 9225 3726 9225 3724 9165 3679 9166
      3679 9168 3674 9168
TIME...MOT...LOC 1910Z 277DEG 34KT 3721 9229 3705 9225
          3689 9235
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
2 follow-up statements
396 
WWUS53 KSGF 261938
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT SUN JUN 26 2011

MOC091-215-262015-
/O.CON.KSGF.SV.W.0351.000000T0000Z-110626T2015Z/
HOWELL MO-TEXAS MO-
238 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN TEXAS AND NORTHERN HOWELL COUNTIES...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK CREEK
TO 4 MILES NORTHWEST OF WILLOW SPRINGS TO 5 MILES NORTH OF SILOAM
SPRINGS...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.

TRAINED WEATHER SPOTTERS OBSERVED A BARN BEING DESTROYED ALONG WITH 
DOWNED POWER LINES THREE MILES SOUTH OF MOUNTAIN GROVE.

LOCATIONS IMPACTED INCLUDE ARROLL...CABOOL...CLEAR SPRINGS...ELK
CREEK...MOUNTAIN VIEW...PEACE VALLEY...PINE CREST...POMONA...SILOAM
SPRINGS...SIMMONS...SOLO...SUMMERSVILLE...WHITE CHURCH AND WILLOW
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.

&&

LAT...LON 3678 9211 3679 9211 3680 9210 3705 9209
      3706 9225 3726 9225 3724 9165 3679 9166
      3679 9168 3674 9168
TIME...MOT...LOC 1937Z 278DEG 30KT 3718 9202 3704 9202
          3686 9204
WIND...HAIL 70MPH 1.00IN

$$

CRAMER
625 
WWUS53 KSGF 262004
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 PM CDT SUN JUN 26 2011

MOC091-215-262015-
/O.CON.KSGF.SV.W.0351.000000T0000Z-110626T2015Z/
HOWELL MO-TEXAS MO-
304 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN TEXAS AND NORTHERN HOWELL COUNTIES...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF CLEAR SPRINGS TO 3 MILES SOUTHEAST OF CLEAR SPRINGS TO
POMONA...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE MOUNTAIN VIEW...SUMMERSVILLE AND WILLOW
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.

&&

LAT...LON 3677 9201 3705 9203 3725 9192 3724 9165
      3680 9166 3678 9168 3674 9168
TIME...MOT...LOC 2004Z 273DEG 29KT 3723 9178 3705 9179
          3683 9189
WIND...HAIL 60MPH <.50IN

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:07 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 26, 12:07 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 PM CDT SUN JUN 26 2011

...UPDATE TO AVIATION...

.DISCUSSION...

SEVERAL FORECAST CHALLENGES THIS MORNING...INCLUDING SHORT TERM
RAIN/THUNDER POTENTIAL...FROPA ON MONDAY NIGHT/TUESDAY...AND SOME OF
THE WARMEST TEMPS OF THE SEASON THUS FAR FOR MUCH OF THE UPCOMING
WEEK.

OUT OF THE GATE THIS MORNING...MCS ACTIVITY ONGOING AS EXPECTED OVER
STL AREA TO POINTS EAST.  MAY SEE SOME BACKBUILDING INTO THE CWA
THROUGH THE MID MORNING HOURS TODAY AS THE LOW LEVEL JET CONTINUES
TO VEER...BUT CHANCES FOR RAIN APPEAR TO BE DWINDLING...ESPECIALLY
OVER SW MISSOURI AND EASTERN KS.

WARM FRONT CURRENTLY STRETCHING ACROSS THE NORTHERN AND EASTERN CWA
HAS BEEN SLOWED AND REINFORCED BY MCS OUTFLOW OVER THE LAST 24
HOURS OR SO...BUT EXPECT THIS BOUNDARY TO AGAIN MAKE SOME PROGRESS
MIXING NORTH INTO NORTHERN MO TO CENTRAL ILLINOIS BY THIS EVENING.
SUSPECT WE'LL SEE DEVELOPMENT OF CONVECTION OVER
NEBRASKA...IOWA...FAR NORTHERN MISSOURI BY LATE
AFTERNOON/EVENING...WITH DEVELOPMENT (YET AGAIN) INTO AN MCS OVER
THE MISSISSIPPI AND NORTHERN MISSOURI RIVER VALLEYS.  HAVE A
SNEAKING SUSPICION THAT ALMOST...IF NOT ENTIRETY...OF THE CWA IS
GOING TO STAY DRY...AS A STRONG CAP BUILDS IN BEHIND THE WARM
FRONT.  ONLY POTENTIAL AREA TO BE CLIPPED BY AN MCS WILL BE THE FAR
EASTERN/NORTHEASTERN OZARKS TONIGHT.  ANY STORM THAT IS ABLE TO GET
INTO THE CWA WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE...WITH
HAIL AND WIND PRIMARY THREATS.  AGAIN...HOWEVER...CHANCES OF PRECIP
ALONE SIMPLY AREN'T GOOD.

REGION SHOULD BE SOLIDLY CAPPED SUNDAY NIGHT AND INTO MONDAY
MORNING...BEFORE A COLD FRONT BEGINS TO APPROACH THE REGION BY
MIDDAY MONDAY THROUGH TUESDAY MORNING.  POPS ALONG/AHEAD OF THE
FRONT REMAIN RATHER UNCLEAR...AS FRONT WILL BE RATHER STRONG...BUT
LACKING UPPER LEVEL SUPPORT AND MOVING INTO A HIGHLY CAPPED
ATMOSPHERE.  DON'T THINK A FEW STRONG TO SEVERE STORMS ARE OUT OF
THE QUESTION ON MONDAY EVENING IF THE CAP IS ABLE TO BREAK.

WILL NEED TO WATCH HEAT HEADLINE POTENTIAL ON MONDAY...ESPECIALLY IF
CLOUD COVER IS SOMEWHAT SPARSE OUT AHEAD OF THE FRONT.  MID 90S
TEMPS WILL CERTAINLY BE THERE...AND MOISTURE POOLING AHEAD OF THE
FRONT WILL BE A DISTINCT POSSIBILITY...PERHAPS RESULTING IN MID TO
EVEN UPPER 70S DEWPOINTS.  COMBINATION OF THE TWO WILL YIELD HEAT
INDICES PUSHING THE 105 MARK IN MANY LOCATIONS.

DOES LOOK LIKE THE FRONT WILL BE ABLE TO MAKE DOWN TO THE
ARKANSAS/MISSOURI STATE LINE...RESULTING IN A SHORT REPRIEVE FROM
THE HEAT I-44 NORTH ON TUESDAY...AND JUST A CHANCE FOR A FEW
SHOWERS/THUNDERSTORMS OVER FAR SOUTHERN MO/NORTHERN ARKANSAS DURING
THE AFTERNOON AND EVENING.

FRONTAL BOUNDARY MOVES BACK NORTH WEDNESDAY INTO THURSDAY AS A WARM
FRONT...WITH A DECIDEDLY IMPRESSIVE UPPER LEVEL RIDGE SETTING UP OVER
THE SOUTHERN HALF OF THE CONUS FOR THE END OF THE WORKWEEK.  WITH
850 TEMPS PROGGED TO BE PUSHING 30C BY THE END OF THE WEEK...UPPER
90S TO NEAR 100 WILL BE POSSIBLE.

BOXELL

&&

.AVIATION...
FOR THE 18Z TAFS...ELEVATED CONVECTION HAS DEVELOPED EARLIER THIS
MORNING WITH THE AID OF A LOW LEVEL JET. CONVECTION FORMED A COLD
POOL WITH OUTFLOW BEGINNING TO DEVELOP MORE CONVECTION OVER WEST
CENTRAL MISSOURI WHICH IS ALSO IN THE VICINITY OF THE STATIONARY
FRONTAL BOUNDARY. FURTHER SOUTH THE CONVECTION IS STILL GOING AND
HEADING TOWARDS THE JLN FORECAST POINT BY 18Z FOR THE ONSET OF THE
NEW TAFS. WILL BRING DOWN THE VISIBILITIES WITH THUNDER TO A TEMPO
1SM THROUGH 19Z. SEEING A FEW MORE UPDRAFTS BEGINNING TO DEVELOP
OUT EAST AHEAD OF THE MCS BUT FOR NOW AM NOT EXPECTING ANYTHING TO
WARRANT MENTIONING TSRA AT SGF/BBG.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 26, 1:00 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN JUN 26 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED TO LOCALLY ELEVATED EXTREME HEAT RISK.
  LIMITED NON THUNDERSTORM HIGH WIND RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE AFTERNOON
HOURS ACROSS THE MISSOURI OZARKS WITH SEVERAL OF THESE STORMS
CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH AND HAIL TO THE
SIZE OF QUARTERS.

LATER THIS AFTERNOON AND TONIGHT...A COMPLEX OF STORMS IS
EXPECTED TO FORM IN NORTHERN MISSOURI AND IOWA...AND PUSH
SOUTHEAST. WHILE MOST OF THE ACTIVITY WILL REMAIN NORTH AND EAST
OF THE OUTLOOK AREA...A FEW STORMS COULD CLIP THE FAR EASTERN AND
NORTHEASTERN OZARKS. ANY STORMS THAT DO MOVE INTO THE OUTLOOK AREA
WILL BE CAPABLE OF THUNDERSTORM WIND GUSTS TO 60 MPH AND HAIL TO
THE SIZE OF QUARTERS...ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

IN ADDITION...TEMPERATURES WILL WARM INTO THE LOW TO MID 90S
AGAIN THIS AFTERNOON IN AREAS NOT AFFECTED BY THUNDERSTORMS. COMBINED WITH
DEWPOINTS IN THE LOW 70S...THIS WILL RESULT IN HEAT INDICES IN THE
UPPER 90S AND LOW 100S. THE HIGHEST VALUES ARE EXPECTED TO BE OVER
THE OSAGE PLAINS OF EASTERN KANSAS AND FAR WEST CENTRAL MISSOURI.
NON THUNDERSTORM WIND GUSTS TO 35 MPH WILL BE POSSIBLE OVER THIS
AREA AS WELL DURING THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND
MONDAY NIGHT...AS WELL AS ON TUESDAY...AS A COLD FRONT PUSHES
SOUTH TO THE ARKANSAS STATE LINE. A FEW STRONG TO SEVERE STORMS
WILL BE POSSIBLE DURING THIS TIME FRAME...WITH GUSTY WINDS AND
LARGE HAIL THE PRIMARY THREATS.

VERY WARM AND HUMID CONDITIONS WILL BE POSSIBLE ON MONDAY AHEAD
OF THE COLD FRONT...WITH HEAT INDICES IN THE UPPER 90S AND LOW
100S EXPECTED. ON WEDNESDAY THROUGH SATURDAY...TEMPERATURES WILL
WARM INTO THE MID TO UPPER 90S ACROSS THE REGION. HEAT INDICES AT
OR ABOVE 100 DEGREES WILL BE COMMON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 26, 10:11 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     HAIL             1 E SHERMAN             37.26N 95.04W
06/26/2011  E1.00 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

RKARDELL
Local storm report, Jun 26, 10:43 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             3 W MELROSE             37.03N 95.01W
06/26/2011  E1.25 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

KARDELL
Local storm report, Jun 26, 11:45 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HAIL             2 NNE TREECE            37.03N 94.83W
06/26/2011  E2.75 INCH       CHEROKEE           KS   FIRE DEPT/RESCUE

            BAXTER SPRINGS FIRE CHIEF REPORTED WINDSHIELD BROKEN AT
            THE INTERSECTION OF HIGHWAY 166 AND HIGHWAY 69.

&&

KARDELL
Local storm report, Jun 26, 12:02 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             1 S SKIDMORE            37.23N 94.83W
06/26/2011  E1.00 INCH       CHEROKEE           KS   PUBLIC

&&

KARDELL
Local storm report, Jun 26, 12:49 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             5 S WHEATLAND           37.87N 93.40W
06/26/2011  E0.75 INCH       HICKORY            MO   PUBLIC

&&

KARDELL
Local storm report, Jun 26, 2:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             NORWOOD                 37.11N 92.41W
06/26/2011  E1.00 INCH       WRIGHT             MO   AMATEUR RADIO

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:35 PM CDTSevere Thunderstorm WarningSGFHickory27 min
Jun 26, 1:50 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright55 min
Jun 26, 2:46 PM CDTSevere Thunderstorm WarningSGFTexas59 min
Jun 26, 3:13 PM CDTSevere Thunderstorm WarningSGFDent, Howell, Oregon, Shannon, Texas62 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.